Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am 23 and started taking beyaz birth control 3 1/2 months ago to try to help acne. I had an awful initial breakout the first few months. I still find my acne worse than starting beyaz but not as bad as the initial breakout. Do I need to give this medication more time and wait it out? Or should I give up and take something else? So frustrated and have tried many remedies for years.

Link to comment
Share on other sites

3.5 months isn't long enough. Have patience.

Take a look at the acne bootcamp guide for more ways to stop your acne from all the different angles. It's not exactly what I recommend but it's so similar that I'm not going to bother typing it all out on here anymore.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×